/static/themes-v3/default/images/default/home/bg-generic.jpg?1516194360

Patients Diabetes (Type 1)

7 answers

31 views

Topic of the discussion



Posted on

Hello everyone!

I am new to this site. I wanted to ask to other diabetic patients if you know anything about Victoza. My doctor wants to start me on that, but I've read that some people have terrible side effects like vomiting ar extreme tiredness. Is that true?? What are your experiences for those who have tried it?

Thanks for your advice

Beginning of the discussion - 15/05/2015

Victoza

• Community manager
Posted on
Good advisor

Hello guys!!!

Does anyone has some advice for @Fattma???

Remember that sharing helps to cope and prevent!

All the best,

Gilda

Victoza


Posted on

Hi, I started on Victoza 3 days ago and it's been awfu. I'm on the starting dose of 0.6 and I've had 24 hours of nausea, headaches, acid reflux and gas.  I've also felt dizzy and extremely tired.  I wouldn't have agreed to take it if I knew the severity of the side affects.   Some people however, just get a bit of nausea and they deal with it ok.  Good luck. 

Victoza


Posted on

Farms, Sorry I can't be more positive about it as I'm currently feeling very unwell on it.  It has also been reported to upset stomaches with diarrhoea(can't spell it) or constipation. Read up on it, I only did this morning after spending the night in an upward position due to the acid reflux.  I wish I Had better things to say about it but I don't. 

Victoza


Posted on

@milla49 thanks for the advice, I actually told my doctor to give me another thing cause I am too afraid of what it can do to me... I hope he gives me something not as bad. How are you feeling today? Are the effects gone?

Victoza


Posted on

Hi Fatma (sorry about the predictive text in previous message) 

i had to call NHS direct over the weekend as the side effects were intolerable and nothing stayed in me (either end) I was advised to stop taking it right away.  I'm still not 100%better but am over the worst.   I'll never consider it again, it has been the most awful experience of any medication I've had.  I'm glad you opted out and hope you settle well on a regime suitable for you.  I'm seeing my doctor today so hopefully something else would be better... camila x

Victoza


Posted on

Hello @milla49 that sounds horrible! I am so sorry you ended up that bad! But it is good you stoped taking them. Let me know what you doctor puts you on. He has told me that Januvia is similar but with less side effects. I am not sure but I think I'll start it cause I need something I am feeling already bad...

Victoza

• Community manager
Posted on
Good advisor

Hello guys! Don't forget about this conversation!!!

Remember that sharing can help others to cope and prevent!

All the best,

Gilda 

Most commented discussions